“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11335
School of Mathematics
  Title:   Complete intersection flat dimension and the intersection theorem
1.  P. Sahandi
2.  T. Sharif (Joint with S. Yassemi)
  Status:   Published
  Journal: Algebra Colloq.
  Vol.:  19
  Year:  2012
  Pages:   1161-1166
  Supported by:  IPM
For a finitely generated module M over a local ring R, the complete intersection dimension CI-dimRM is only defined for finitely generated modules. In this paper we introduce a similar invariant for not necessarily finitely generated modules, (namely, complete intersection flat dimension) which, for finitely generated modules, coincides with the complete intersection dimension. We show that, in the Intersection Theorem, flat dimension can be replaced by complete intersection flat dimension.

Download TeX format
back to top
scroll left or right